Optical soliton perturbation with Fokas–Lenells equation by mapping methods

Edamana Krishnan, Anjan Biswas, Qin Zhou*, Mohanad Alfiras

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


This paper retrieves optical soliton solutions to the perturbed Fokas–Lenells equation by the application of several forms of mapping methods. The solutions are initially in terms of Jacobi's elliptic function and in the limiting case of the modulus of ellipticity, soliton solutions are recovered. These solitons appear with their respective integrability criteria, which are written as constraints.

Original languageEnglish
Pages (from-to)104-110
Number of pages7
Publication statusPublished - Feb 1 2019


  • 060.2310
  • 060.4510
  • 060.5530
  • 190.3270
  • 190.4370
  • Fokas–Lenells equation
  • Mapping methods
  • Solitons

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Optical soliton perturbation with Fokas–Lenells equation by mapping methods'. Together they form a unique fingerprint.

Cite this